Advanced search

Cyclic and elementary abelian caps in projective spaces.

A COSSIDENTE and Leo Storme (UGent)
(1999) DISCRETE MATHEMATICS. 209. p.139-156
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
COSSIDENTE, A, and Leo Storme. 1999. “Cyclic and Elementary Abelian Caps in Projective Spaces.” Discrete Mathematics 209: 139–156.
APA
COSSIDENTE, A., & Storme, L. (1999). Cyclic and elementary abelian caps in projective spaces. DISCRETE MATHEMATICS, 209, 139–156.
Vancouver
1.
COSSIDENTE A, Storme L. Cyclic and elementary abelian caps in projective spaces. DISCRETE MATHEMATICS. 1999;209:139–56.
MLA
COSSIDENTE, A, and Leo Storme. “Cyclic and Elementary Abelian Caps in Projective Spaces.” DISCRETE MATHEMATICS 209 (1999): 139–156. Print.
@article{111422,
  author       = {COSSIDENTE, A and Storme, Leo},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  language     = {eng},
  pages        = {139--156},
  title        = {Cyclic and elementary abelian caps in projective spaces.},
  volume       = {209},
  year         = {1999},
}

Web of Science
Times cited: